Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Closure to "Jacobian matrix for solving water distribution system equations with the Darcy-Weisbach head-loss model" by Angus Simpson and Sylvan Elhay
Author: Simpson, A.
Elhay, S.
Citation: Journal of Hydraulic Engineering, 2012; 138(11):1001-1002
Publisher: American Society of Civil Engineers
Issue Date: 2012
ISSN: 0733-9429
Statement of
Angus R. Simpson and Sylvan Elhay
Rights: © 2012 American Society of Civil Engineers
DOI: 10.1061/(ASCE)HY.1943-7900.0000625
Appears in Collections:Aurora harvest 7
Civil and Environmental Engineering publications

Files in This Item:
File Description SizeFormat 
hdl_80965.pdfAccepted version326.78 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.